MathSciNet Relay Station
MathSciNet bibliographic data
MR1062762 58F20 (58F03 58F15)
Haydn, Nicolai T. A. Meromorphic extension of the zeta function for Axiom A flows. Ergodic Theory Dynam. Systems 10 (1990), no. 2, 347–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement